# SDR ASAA9810112

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Part number: 57176243
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 147 - THE CAPTAINS SLIDING WINDOW WAS FOUND TO BE HARD TO CLOSE.  INSPECTED AND FOUND THE GUIDE PIN CRACKED. REPLACED THE CAPTAINS SLIDING WINDOW AND THE WINDOW OPERATED NORMALLY.  (M)
